# SDR SWAA2023061257658

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N8783L
- Make and model: Boeing 737-8
- Aircraft serial: 67754
- Aircraft time: 2,242 hours, 1,164 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 141HW HAS MULTIPLE CRACKS ALONG FLOOR.<[01] AFT CARGO PANEL 141HW REPAIRED PER EA M-21-125-00669.
